# SDR MWEA97373

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Flt Compart
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERV CHK, FOUND CRACKS IN STEEL DOUB AND RETAIN IN RT AND LT WINDOW.  MAINT REPAIRED IAW DAC DRWG 5754688, 5952965 AND ME EO1-56-003.
